# SDR AU990137

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UAR
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 2743062013
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILIZER ACTUATOR ATTACHMENT LUG CRACKED.
